# SDR 373PA0051

- Difficulty date: September 2, 2004
- Submitted: September 8, 2004
- Operation: Air carrier
- Aircraft: N373PA
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23749
- Aircraft time: 52,000 hours, 26,254 cycles
- System (JASC): 2210 · Autopilot System
- Part: Coupler
- Part number: 408404042911
- Condition: Damaged
- Location: Yaw Damper
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

YAW DAMPER POPS DC CIRCUIT BREAKER.  REPLACED YAW DAMPER COUPLER AND OPS CHECKED PER MM 22-12-31 AND 22-12-01.
